Author = Jafari Rad, Nader
A new upper bound on the independent $2$-rainbow domination number in trees

Articles in Press, Accepted Manuscript, Available Online from 06 February 2022


Nader Jafari Rad; Elham Gholami; A Tehranian; Hamid Rasouli

A note on Roman $k$-tuple domination number

Volume 7, Issue 2, December 2022, Pages 273-274


Noor A'lawiah Abd Aziz; Nader Jafari Rad

Total domination in cubic Knödel graphs

Volume 6, Issue 2, December 2021, Pages 221-230


Nader Jafari Rad; Doost Ali Mojdeh; Reza Musawi; E. Nazari

Strength of strongest dominating sets in fuzzy graphs

Volume 6, Issue 2, December 2021, Pages 287-297


Marzieh Farhadi Jalalvand; Nader Jafari Rad; Maryam Ghorani

Bounds on the outer-independent double Italian domination number

Volume 6, Issue 1, June 2021, Pages 123-136


Farzaneh Azvin; Nader Jafari Rad; Lutz Volkmann

On Hop Roman Domination in Trees

Volume 4, Issue 2, December 2019, Pages 201-208


Nader Jafari Rad; Abolfazl Poureidi

Total $k$-Rainbow domination numbers in graphs

Volume 3, Issue 1, June 2018, Pages 37-50


Hossein Abdollahzadeh Ahangar; Jafar Amjadi; Nader Jafari Rad; Vladimir D. Samodivkin